Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 3, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 16, 2009, 2:03 PM MST. It took effect at Feb 16, 2009, 10:00 PM MST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2009, 2:03 PM MST (21:03 UTC)
- In effect from
- Feb 16, 2009, 10:00 PM MST
- Expired
- Feb 17, 2009, 1:51 AM MST
- In force
- 4 hr
- Issued by
- NWS El Paso, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KEPZ 162103 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 203 PM MST MON FEB 16 2009 ...STRONG WINDS TO AFFECT THE BORDERLAND LATE TONIGHT THROUGH TUESDAY... .AN UPPER LEVEL DISTURBANCE CURRENTLY AFFECTING THE SOUTHERN CALIFORNIA COAST WILL MOVE NORTHEAST TONIGHT...REACHING THE FOUR- CORNERS BY TOMORROW MORNING...AND SPREADING STRONG WINDS ALOFT ACROSS THE SOUTHWEST. AS THIS SYSTEM APPROACHES... AN AREA OF LOW PRESSURE WILL DEVELOP IN THE LEE OF THE ROCKY MOUNTAINS OVER SOUTHEAST COLORADO. AS THIS LOW DEVELOPS...A STRONG PRESSURE GRADIENT WILL SET UP ACROSS NEW MEXICO AND WEST TEXAS. THE STRONGER WINDS ALOFT WILL BEGIN TO AFFECT THE HIGHER ELEVATIONS OF THE SACRAMENTO MOUNTAINS LATE TONIGHT. IN THE LOWLAND DESERTS...WINDS WILL INCREASE AFTER SUNRISE IN RESPONSE TO THE TIGHTENING PRESSURE GRADIENT. FOR BOTH AREAS...THE STRONGEST WINDS WILL OCCUR DURING THE EARLY AFTERNOON. CLOUD COVER WILL BE MINIMAL TOMORROW...ALLOWING DAYTIME HEATING TO MIX THE STRONGER WINDS ALOFT DOWN TO THE SURFACE. WIND GUSTS WILL APPROACH 60 MPH IN THE SACRAMENTO MOUNTAINS EARLY TOMORROW AFTERNOON... WHILE 45 TO 55 MPH WINDS WILL BE COMMON IN THE LOWLAND DESERTS. NMZ025-170530- /O.NEW.KEPZ.WI.Y.0003.090217T0500Z-090217T1300Z/ /O.NEW.KEPZ.HW.A.0001.090217T1300Z-090218T0200Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 203 PM MST MON FEB 16 2009 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 AM MST TUESDAY... ...HIGH WIND WATCH IN EFFECT FROM 6 AM MST TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 AM MST TUESDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. STRONG WINDS ALOFT WILL BEGIN TO AFFECT ELEVATIONS ABOVE 6500 FEET STARTING LATE TONIGHT. SOUTHWEST WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ON THE EASTERN DOWNSLOPE AREAS OF THE SACRAMENTO MOUNTAINS. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TOMORROW MORNING... WITH AFTERNOON HEATING AND TURBULENT MIXING BRINGING GUSTS OF 50 TO 60 MPH DOWN TO THE SURFACE. THERE IS STILL SOME UNCERTAINTY AS TO THE TIMING AND STRENGTH OF THE PEAK WINDS TOMORROW. THE HIGH WIND WATCH WILL EITHER BE UPGRADED TO A WARNING...OR CONVERTED TO A WIND ADVISORY BY TOMORROW MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH STRONGER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT TOMORROW. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NMZ023-024-031-032-TXZ055-056-170530- /O.NEW.KEPZ.WI.Y.0004.090217T1500Z-090218T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 203 PM MST MON FEB 16 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY. STRONG SOUTHWEST WINDS ALOFT WILL MOVE ACROSS THE BORDERLAND BEFORE DAWN TOMORROW. AS HEATING INCREASES AFTER SUNRISE...THESE WINDS WILL BEGIN TO MIX DOWN TO THE SURFACE. THE PEAK PERIOD OF STRONG WINDS WILL BE EARLY TOMORROW AFTERNOON. SUSTAINED WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH... WITH GUSTS OF 45 MPH WILL BE COMMON ACROSS THE LOWLAND DESERTS. STRONGER GUSTS AROUND 55 MPH WILL BE POSSIBLE ON THE EAST SLOPES OF DESERT MOUNTAIN RANGES AND IN MOUNTAIN PASSES. AREAS ESPECIALLY VULNERABLE TO THE STRONGEST GUSTS INCLUDE NORTHEAST EL PASO...TRANS-MOUNTAIN PASS...SAN AUGUSTIN PASS... AND AGUIRRE SPRINGS RECREATION AREA EAST OF LAS CRUCES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HARDIMAN
2 follow-up statements
000 WWUS74 KEPZ 170633 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1133 PM MST MON FEB 16 2009 ...STRONG WINDS TO AFFECT THE BORDERLAND LATE TONIGHT THROUGH TUESDAY... .AN UPPER LEVEL DISTURBANCE CURRENTLY AFFECTING THE SOUTHERN CALIFORNIA COAST WILL MOVE NORTHEAST TONIGHT...REACHING THE FOUR- CORNERS BY TOMORROW MORNING...AND SPREADING STRONG WINDS ALOFT ACROSS THE SOUTHWEST. AS THIS SYSTEM APPROACHES... AN AREA OF LOW PRESSURE WILL DEVELOP IN THE LEE OF THE ROCKY MOUNTAINS OVER SOUTHEAST COLORADO. AS THIS LOW DEVELOPS...A STRONG PRESSURE GRADIENT WILL SET UP ACROSS NEW MEXICO AND WEST TEXAS. THE STRONGER WINDS ALOFT WILL BEGIN TO AFFECT THE HIGHER ELEVATIONS OF THE SACRAMENTO MOUNTAINS LATE TONIGHT. IN THE LOWLAND DESERTS...WINDS WILL INCREASE AFTER SUNRISE IN RESPONSE TO THE TIGHTENING PRESSURE GRADIENT. FOR BOTH AREAS...THE STRONGEST WINDS WILL OCCUR DURING THE EARLY AFTERNOON. CLOUD COVER WILL BE MINIMAL TOMORROW...ALLOWING DAYTIME HEATING TO MIX THE STRONGER WINDS ALOFT DOWN TO THE SURFACE. WIND GUSTS WILL APPROACH 60 MPH IN THE SACRAMENTO MOUNTAINS EARLY TOMORROW AFTERNOON... WHILE 45 TO 55 MPH WINDS WILL BE COMMON IN THE LOWLAND DESERTS. NMZ025-171430- /O.CON.KEPZ.WI.Y.0003.000000T0000Z-090217T1300Z/ /O.CON.KEPZ.HW.A.0001.090217T1300Z-090218T0200Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 1133 PM MST MON FEB 16 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST TUESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST TUESDAY THROUGH TUESDAY EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MST TUESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MST TUESDAY THROUGH TUESDAY EVENING. STRONG WINDS ALOFT WILL BEGIN TO AFFECT ELEVATIONS ABOVE 6500 FEET STARTING LATE TONIGHT. SOUTHWEST WIND GUSTS OF 40 TO 45 MPH WILL BE POSSIBLE...ESPECIALLY ON THE EASTERN DOWNSLOPE AREAS OF THE SACRAMENTO MOUNTAINS. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TOMORROW MORNING... WITH AFTERNOON HEATING AND TURBULENT MIXING BRINGING GUSTS OF 50 TO 60 MPH DOWN TO THE SURFACE. THERE IS STILL SOME UNCERTAINTY AS TO THE TIMING AND STRENGTH OF THE PEAK WINDS TOMORROW. THE HIGH WIND WATCH WILL EITHER BE UPGRADED TO A WARNING...OR CONVERTED TO A WIND ADVISORY BY TOMORROW MORNING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH STRONGER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT TOMORROW. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ NMZ023-024-031-032-TXZ055-056-171430- /O.CON.KEPZ.WI.Y.0004.090217T1500Z-090218T0000Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 1133 PM MST MON FEB 16 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY. STRONG SOUTHWEST WINDS ALOFT WILL MOVE ACROSS THE BORDERLAND BEFORE DAWN TOMORROW. AS HEATING INCREASES AFTER SUNRISE...THESE WINDS WILL BEGIN TO MIX DOWN TO THE SURFACE. THE PEAK PERIOD OF STRONG WINDS WILL BE EARLY TOMORROW AFTERNOON. SUSTAINED WEST TO SOUTHWEST WINDS OF 30 TO 35 MPH... WITH GUSTS OF 45 MPH WILL BE COMMON ACROSS THE LOWLAND DESERTS. STRONGER GUSTS AROUND 55 MPH WILL BE POSSIBLE ON THE EAST SLOPES OF DESERT MOUNTAIN RANGES AND IN MOUNTAIN PASSES. AREAS ESPECIALLY VULNERABLE TO THE STRONGEST GUSTS INCLUDE NORTHEAST EL PASO...TRANS-MOUNTAIN PASS...SAN AUGUSTIN PASS... AND AGUIRRE SPRINGS RECREATION AREA EAST OF LAS CRUCES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ BIRD
000 WWUS74 KEPZ 170851 NPWEPZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 151 AM MST TUE FEB 17 2009 ...STRONG WINDS TO AFFECT THE BORDERLAND TODAY... .AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE THIS MORNING WITH SUSTAINED WIND SPEEDS AROUND 40 MPH OVER THE HIGHER MOUNTAINS AND AROUND 30 MPH ACROSS THE LOWLANDS BY THIS AFTERNOON. WIND GUSTS MAY REACH 55 MPH...ESPECIALLY OVER HIGHER MOUNTAINS AND ALONG EASTERN SLOPES. THE WINDY CONDITIONS WILL CAUSE BLOWING DUST AND SAND OVER THE DESERTS WITH VISIBILITIES LOWERING UNDER A MILE OVER A FEW LOCATIONS RESULTING IN DANGEROUS DRIVING CONDITIONS. THE WINDS SHOULD DECREASE THIS EVENING AFTER THE STORM SYSTEM MOVES EAST OF THE REGION. NMZ025-171700- /O.CAN.KEPZ.WI.Y.0003.000000T0000Z-090217T1300Z/ /O.UPG.KEPZ.HW.A.0001.090217T1300Z-090218T0200Z/ /O.NEW.KEPZ.HW.W.0001.090217T1700Z-090218T0100Z/ SOUTHERN SACRAMENTO MOUNTAINS- INCLUDING THE CITIES OF...MESCALERO...CLOUDCROFT...TIMBERON 151 AM MST TUE FEB 17 2009 ...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO 40 MPH WITH GUSTS NEAR 60 MPH BY EARLY THIS AFTERNOON. THE HIGH WINDS MAY CAUSE BUILDING AND OTHER PROPERTY DAMAGE AND COULD BLOW DOWN TREES AND POWER LINES. HAZARDOUS DRIVING CONDITIONS ARE LIKELY...ESPECIALLY FOR HIGH PROFILE VEHICLES. THE WINDS SHOULD DECREASE THIS EVENING AS THE STORM MOVES EAST OF THE REGION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NMZ023-024-031-032-TXZ055-056-171700- /O.EXT.KEPZ.WI.Y.0004.090217T1900Z-090218T0100Z/ SIERRA COUNTY LAKES REGION-TULAROSA BASIN/SOUTHERN DESERT- SOUTHWEST DESERT/MIMBRES BASIN-SOUTHERN DESERT-EL PASO-HUDSPETH- INCLUDING THE CITIES OF...TRUTH OR CONSEQUENCES...ALAMOGORDO... DEMING...LAS CRUCES...EL PASO...SIERRA BLANCA...DELL CITY 151 AM MST TUE FEB 17 2009 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 6 PM MST THIS AFTERNOON. AN UPPER LEVEL DISTURBANCE AND A COLD FRONT WILL MOVE ACROSS NEW MEXICO AND WESTERN TEXAS TODAY WHILE A STRONG SURFACE LOW DEVELOPS OVER THE SOUTHERN PLAINS. THIS WEATHER PATTERN WILL GENERATE HIGH WINDS ACROSS THE REGION...ESPECIALLY THIS AFTERNOON. WEST TO SOUTHWEST WINDS WILL INCREASE TO AROUND 30 MPH BY EARLY AFTERNOON WITH GUSTS TO 45 MPH. GUSTS MAY REACH 55 MPH OVER EASTERN SLOPE AREAS INCLUDING NORTHEAST EL PASO...TRANS-MOUNTAIN PASS...SAN AUGUSTIN PASS... AND THE AGUIRRE SPRINGS RECREATION AREA EAST OF LAS CRUCES. THE HIGH WINDS WILL ALSO PRODUCE BLOWING SAND AND DUST WITH VISIBILITIES UNDER A MILE IN A FEW AREAS...INCLUDING ALONG INTERSTATE 10 BETWEEN EL PASO AND LAS CRUCES AND ALSO IN THE DEMING VICINITY. THUS HAZARDOUS DRIVING CONDITIONS ARE POSSIBLE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ ROGASH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 16, 4:15 AM MST, 9 hours 48 minutes earlier.
Area forecast discussion, Feb 16, 4:15 AM MST, 9 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 415 AM MST MON FEB 16 2009 .SYNOPSIS... SOUTHWEST FLOW ALOFT WILL CONTINUE TODAY WITH PLENTY OF MID AND HIGH CLOUDS UNTIL LATE AFTERNOON WHEN THEY BEGIN TO THIN OUT. HIGHS TODAY WILL WARM BACK TO ABOVE NORMAL. PACIFIC STORM SYSTEM MOVES NORTH OF THE AREA ON TUESDAY. LITTLE CHANCE OF SHOWERS OTHER THAN THE GILA REGION...BUT WINDS WILL INCREASE SIGNIFICANTLY...ALONG WITH BLOWING DUST. FRONT WILL BRING IN COOLER AIR FOR TUESDAY NIGHT AND WEDNESDAY. UPPER RIDGE BUILDS IN OVER THE WEST COAST THURSDAY AND BEYOND...KEEPING THE SKIES MOSTLY CLEAR AND ALLOWING TEMPERATURES TO WARM WELL ABOVE NORMAL BY THE WEEKEND. && .DISCUSSION... WELL SQUEEZE IN ANOTHER NICE DAY TODAY BEFORE CONDITIONS DETERIORATE ON TUESDAY. LONG WAVE TROUGH OFF THE CALIFORNIA COAST WITH LOW CENTER STILL OFF THE NORTHERN CALIFORNIA. LOW CREATING STRONG SOUTHWEST FLOW OVER THE AREA WITH CONSIDERABLE MID/HIGH LEVEL MOISTURE CONTINUING TO STREAM UP FOR MOST OF TODAY. LOW BEGINS MOVING INLAND TUESDAY AND BRINGS COLD FRONT ACROSS THE BORDERLAND TUESDAY AFTERNOON. SYSTEM STILL LOOKS PRETTY DRY BUT SLIGHT CHANCE OVER THE GILA STILL LOOKS REASONABLE AS THEY ARE THE CLOSEST TO THE MOISTURE. ADDITIONALLY JET DYNAMICS DEVELOPS AS AREA COMES UNDER THE RRQ OF THE JET TUESDAY AFTERNOON. THE MORE CONCERN OF COURSE ARE THE WINDS AND BLOWING DUST. SYSTEM STILL TIMED WELL TO TAKE ADVANTAGE OF THE AFTERNOON MIXING. GFS REMAINS STRONGER ON THE FRONT RANGE CYCLOGENESIS...BUT EVEN THE NAM STILL HAS A RATHER STRONG PRESSURE GRADIENT. WIND ADVISORY A GOOD BET BUT STILL A LITTLE EARLY FOR THIS SHIFT TO ISSUE. WILL PROBABLY GO WITH AN SPS TO SPELL THIS OUT. THE REST OF THE WEEK TO REMAIN DRY AS NEXT UPPER LOW IN THE LONG WAVE DEVELOPS FURTHER OFF THE COAST...ALLOWING UPPER RIDGE TO FORM OVER THE WESTERN U.S. AFTER A COUPLE OF COOLER DAYS WEDNESDAY AND THURSDAY BEHIND THE COLD FRONT...TEMPERATURES SHOULD REBOUND BACK TO WELL ABOVE NORMAL BY THE WEEKEND WITH INCREASING H85 TEMPS. && .AVIATION...VALID 16/12Z-17/12Z... VFR CONDS EXPECTED THROUGH THE PERIOD. BKN/OVC LAYERS ABOVE FL180 THROUGH AROUND 00Z...THEN DECREASING. && .FIRE WEATHER... MDT TO STG TROUGH/CLOSED LOW OFF THE CALIF COAST BACKING WINDS ALOFT OVER THE SOUTHWEST UNITED STATES AND TAPPING MID/HI LEVEL CLOUDS. SYSTEM TO MOVE INTO NEW MEXICO STARTING LATE MONDAY/TUESDAY WITH A SLIGHT RISK OF SHOWERS FOR THE GILA WILDERNESS AND INCREASING STRONG GUSTY SOUTHWEST WINDS OVER THE BORDERLAND TUESDAY. LIGHT EAST WINDS TONIGHT WITH FAIRLY GOOD OVERNIGHT RH RECOVERY. WINDS INCREASING TO 25 TO 35 MPH BY MIDDAY TUESDAY. WITH FIRE DANGER REMAINING IN HIGH CATEGORY...POTENTIAL FOR RED FLAG WARING EXISTS ON TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 68 43 69 48 61 / 0 0 0 0 0 SIERRA BLANCA TX 67 44 68 36 61 / 0 0 0 0 0 LAS CRUCES 67 41 68 40 60 / 0 0 0 0 0 ALAMOGORDO 63 40 66 39 61 / 0 0 0 0 0 CLOUDCROFT 50 30 48 23 44 / 0 0 10 10 0 TRUTH OR CONSEQUENCES 65 36 65 37 61 / 0 0 0 0 0 SILVER CITY 61 34 55 29 53 / 0 0 10 10 0 DEMING 67 39 66 37 61 / 0 0 0 0 0 LORDSBURG 67 36 65 35 61 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 17 HEFNER
Hazardous weather outlook, Feb 16, 6:45 AM MST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 645 AM MST MON FEB 16 2009 NMZ022>025-030>032-TXZ055-056-171400- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 645 AM MST MON FEB 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WINDY CONDITIONS WILL RETURN ON TUESDAY AND MAY APPROACH ADVISORY CRITERIA. BLOWING DUST IN A FEW AREAS WILL REDUCE VISIBILITIES BRIEFLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 7:19 AM MST | Fire Weather Watch | EPZ | Doña Ana, Lincoln, Otero, Sierra | 15 hr |
| Feb 16, 2:03 PM MST | High Wind Watch | EPZ | 12 hr | |
| Feb 16, 2:03 PM MST | Wind Advisory | EPZ | 28 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.